| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
09/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by customer that an associate had an injury involving a bloodborne exposure from them cutting themselves with a scalpel while attempting to trim the line.The same scalpel that was used on the patient was utilized by mistake to trim the line at which time the associate accidently cut themselves.The kit being utilized was from a kit that contained double scalpel blades instead of the scissors or guillotine device.Could you provide me information on why some kits are being sent with double scalpels instead of the scissors or guillotine devices? no other information was provided.